Am i Pregnate

This topic contains 3 replies, has 0 voices, and was last updated by  Anonymous .

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #8486

    Anonymous

    Hey Everyone. I Have been on the depo shot 3 months July 18, and i have not had a period in about 3 or 4 months and i am gaining weight and i have a couple of streach marks on my tummy.. I have been having Vaginal bleeding, well spotting off and on for the last 3 or 4 weeks. and stomack pain like cramping. could someone tell me if i could probably be pregnate or if i should wait till the 18th and fing out at the docter?

    #8532

    Anonymous

    Well some of the things you are listing are side effects of the Depo shot. I hated that shot. I swear I had a never ending period while on it. I was maybe free of mother nature 1 week a month. I also gained about 60lbs from it too. It also caused me to not be able to get pregnant for 17 months from the last shot I took also. I would go to the dr and talk to them about what is going on. They will test you and let you know………

    #8545

    Anonymous

    i had the same syptoms i think maybe they just come with the depo shot!!

    #8547

    Anonymous

    dont wait to go to the doctor b/c u could be having a serious reaction to the shot. if u sense something is wrong listen to ur body and get it checked out. i dont think ur pregnant b/c tha shot fools ur bod into believing that its pregnant so u stop ovulating. but like i said go to tha doctor as soon as u can. the sooner u get checked out tha sooner u’ll kno if u have to worry or not.
    ~always~
    Niquole (Nicole)

Viewing 4 posts - 1 through 4 (of 4 total)

You must be logged in to reply to this topic.

Activity within the past 24 hours: 2 users and 4510 guests
E_lonaF, Dnash76sug
Keymaster | Moderator | Participant | Spectator | Blocked | Senior Moderator
Additional Forum Statistics
Threads: 5,099, Posts: 22,124, Members: 22,743
Most users ever online was 2 on January 10, 2018 7:54 pm